Dr. Hao is an Associate Professor at the Warren Centre for Actuarial Studies and Research, University of Manitoba. He got his bachelor's degrees both in mathematics and economics from Peking University, China in 2002. He then pursued his graduate studies in North America and obtained his master's and Ph.D. degrees in statistics from University of Toronto and University of Iowa, respectively.

Dr. Hao is interested in problems which have direct applications to insurance and finance and are theoretically interesting as well, particularly in the fields of risk theory, financial risk management, and applications of stochastic processes. His research papers are published in some first-class journals in applied probability and actuarial science, such as Journal of Applied Probability, Insurance: Mathematics and Economics, and ASTIN Bulletin.

Teaching Interests

  • Short Term Actuarial Mathematics
  • Quantitative Risk Management

Research Interests

  • Risk Theory
  • Financial Risk Management
  • Applications of Stochastic Processes in Insurance and Finance

Recent Publications

Hao, X.; Liang, C.; Wei, L. Evaluation of credit value adjustment in K-forward. Insurance Math. Econom. 76 (2017), 95-103.

Hao, X.; Li, X. Pricing credit default swaps with a random recovery rate by a double inverse Fourier transform. Insurance Math. Econom. 65 (2015), 103-110.

Hao, X.; Li, X.; Shimizu, Y. Finite-time survival probability and credit default swaps pricing under geometric Lévy markets. Insurance Math. Econom. 53 (2013), no. 1, 14-23.

Hao, X.; Tang, Q. Asymptotic ruin probabilities for a bivariate Lévy-driven risk model with heavy-tailed claims and risky investments. J. Appl. Probab. 49 (2012), no. 4, 939-953.

Hao, X.; Tang, Q. Asymptotic ruin probabilities of the Lévy insurance model under periodic taxation. Astin Bull. 39 (2009), no. 2, 479-494.